# SDR HALA2012072900187

- Difficulty date: July 29, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28139
- Aircraft time: 40,060 hours, 7,445 cycles
- Engine: Pwa PW4060
- System (JASC): 4940 · APU Start/Ignition System
- Part: Switch
- Condition: Loose
- Location: Apu Start
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START ON GROUND.  FOUND APU START SWITCH VERY LOOSE, CAN NOT SELECT PROPER START POSITION,  SECURED START SWITCH.  STARTED NORMAL IAW AMM 49-21-00.
